Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Anti-periodic Solutions for Cohen-Grossberg Shunting Inhibitory Neural Networks with Delays

Authors: Yongkun Li, Tianwei Zhang, Shufa Bai

Abstract:

By using the method of coincidence degree theory and constructing suitable Lyapunov functional, several sufficient conditions are established for the existence and global exponential stability of anti-periodic solutions for Cohen-Grossberg shunting inhibitory neural networks with delays. An example is given to illustrate our feasible results.

Keywords: Anti-periodic solution, coincidence degree, global exponential stability, Cohen-Grossberg shunting inhibitory cellular neural networks.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1331869

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1128

References:


[1] M.A. Cohen, S. Grossberg, Absolute stability and global pattern formation and parallel memory storage by competitive neural networks, IEEE Trans. Syst. Man. Cybern. 13 (1983) 815-826.
[2] W.R. Zhao, Global exponential stability analys is of Cohen-Grossberg neural network with delays, Commun. Nonlinear Sci. Numer. Simulat. 13(2008) 847-856.
[3] K. Yuan, J. Cao, Ananalysis of global asymptotic stability of delayed Cohen-Grossberg neural networks via nonsmoothan alysis, IEEE Trans. CAS-I 52 (9)(2005) 1854-1861.
[4] J. Cao, G. Feng, Y. Wang, Multistability and multi periodicity of delayed Cohen-Grossberg neural networks with ageneral class of activation functions, Physica D 237 (13) (2008) 1734-1749.
[5] F. Tu, X. Liao, Harmless delays for global asymptotic stability of Cohen- Grossberg neural networks, Chaos Solitons Fractals 26 (2005) 927-933.
[6] Y. Li, Existence and stability of periodic solutions for Cohen-Grossberg neural networks with multiple delays, Chaos Solitons Fractals 20 (2004) 459-466.
[7] W. Wu, B.T. Cui, M. Huang, Global asymptotic stability of delayed Cohen-Grossberg neural networks, Chaos Solitons Fractals 34 (2007) 872-877.
[8] B.W. Liu, L.H. Huang, Existence and global exponential stability of periodic solutions for a class of Cohen-Grossberg neural networks with time-varying delays, Chaos Solitons Fractals 32 (2007) 617-627.
[9] Y. Li, X. Fan, Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients, Appl. Math. Modelling 33 (2009) 2114-2120.
[10] Y. Li, X. Chen, L. Zhao, Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales, Neurocomputing 72 (2009) 1621-1630.
[11] C. Li, Y. Li, Y. Ye, Exponential stability of fuzzy Cohen-Grossberg neural networks with time delays and impulsive effects, Commun. Nonlinear Sci. Numer. Simulat. 15 (2010) 3599-3606.
[12] Y. Li, C. Liu, L. Zhu, Global exponential stability of periodic solution for shunting inhibitory CNNs with delays, Phys. Lett. A 337 (2005) 46- 54.
[13] X.S. Yang, Existence and global exponential stability of periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks with delays and impulses, Neurocomputing 72 (2009) 2219-2226.
[14] Y.H. Xia, J.D. Cao, Z.K. Huang, Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses, Chaos, Solitons Fractals 34 (2007) 1599-1607.
[15] L. Chen, H.Y. Zhao, Global stability of almost periodic solution of shunting inhibitory cellular neural networks with variable coecients, Chaos, Solitons Fractals 35 (2008) 351-357.
[16] J.Y. Shao, An anti-periodic solution for a class of recurrent neural networks, J. Comput. Appl. Math. 228 (2009) 231-237.
[17] J.Y. Shao, Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays, Phys. Lett. A 372 (2008) 5011-5016.
[18] Y.K. Li, L. Yang, Anti-periodic solutions for Cohen-Grossberg neural networks with bounded and unbounded delays, Commun. Nonlinear Sci. Numer. Simulat. 14 (2009) 3134-3140.
[19] G.Q. Peng, L.H. Huang, Anti-periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Nonlinear Anal.: Real World Appl. 10 (2009) 2434-2440.
[20] Q.Y. Fan, W.T. Wang, X.J. Yi, Anti-periodic solutions for a class of nth-order differential equations with delay, J. Comput. Appl. Math. 230 (2009) 762-769.
[21] D. O-regan, Y.J. Cho, Y.Q. Chen, Topological degree theory and application, Taylor & Francis Group, Boca Raton, London, New York, 2006.